Popeye Bodybuilder Shows Puffy Arms After Stopping Jabs

Story By: Sergey Panashchuk, Sub-Editor: Michael Leidig, Agency: Central European News

Video Credit: CEN/@ruki_bazuki_official

The oddball bodybuilder who developed huge Popeye-like biceps by injecting them with synthol oil has revealed how his rounded biceps are not turning misshapen one year after stopping the jabs.

Kirill Tereshin, dubbed ‘Popeye’ due to the beach ball-like biceps hanging off his otherwise skinny frame, is reportedly suffering from serious health problems caused by the synthol jabs.

previous arrow
next arrow
Slider

Picture Credits: CEN/@ruki_bazuki_official

Tereshin started injecting himself after leaving the army last summer and increased the size of his biceps by 26 centimetres (10 inches) in just 10 days.

In the video, the 22-year-old can be seen showing off his misshapen arms. He says: “Hi, friends! In November it was a year since I stopped my synthol injections.

“Look what my arm looks like close up. You can see there is some redness. You can see my veins. So what will you say about this?”

Netizen ‘Vladislav613’ commented: “I feel sorry for him. The things people do for the sake of money! Kirill get rid of the synthol, it will not do you any good!”

‘Sufianov02’ said: “This is a freak show!”

Meanwhile, Doctor Yuriy Serebryanskiny has warned the bodybuilder that his obsession could end in disaster.

He said: “Kirill could lose his arm movement, the muscles could worsen and he would not be able to lift things. He may end up disabled.”

Professional powerlifter Kirill Sychev agreed: “You can see it in his face, there is something unhealthy about it.

“This is someone who needs medical help. Not just to drain his arms and detox his blood, but also psychiatric help.”

previous arrow
next arrow
Slider

Picture Credits: CEN/Instagram

Doctors warn that synthol can cause pulmonary embolisms, nerve damage, infections, sclerosing lipogranuloma, stroke and oil-filled cysts or muscle ulcers.

Tereshin fell ill in December last year while he was taking part in the music video shoot for ‘Bazooki’ by Russian singer Sultan Uragan.

previous arrow
next arrow
Slider

Picture Credits: CEN

He suddenly experienced a high fever and breathing problems and was rushed to hospital by ambulance.

According to local media, Tereshin’s health problems have been going on for several months.

Leave a Reply

Your email address will not be published. Required fields are marked *